# SDR AU980583

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- System (JASC): 2350 · Audio Integrating System
- Part: Transmitter
- Condition: Faulty
- Location: Cockpit
- Component: Narco, MARK12D
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSMIT INTERLOCK FAULTY.
